prochlorperazine-psoriasis
#1
hi just been prescribed prochlorperazine for nausea (suspected vertigo) and googled it, some references to pustular psoriasis as a side effect but not a lot on it, has anyone any info please as im now not sure wether to take tablets but had 3 weeks of nausea Huh
did ask gp and he said he didnt think so Confused

thanx
Quote
#2
Sorry I've not heard of it myself, someone else may know more.



Fred.
Quote
#3
thanx fred.
its worrying as this happened to me with propanolol some years ago, my derm told me that caused the flare up so bit worried but any tabs now.takes solo long to clear it when its up Angry
i googled it and the few it came up with were very elderly men in the trials for the drug,
Quote
#4
I've given this thread a Tweet for you and moved it to Prescribed, so hopefully someone will have something for you.
Quote
#5
Thanx Fred, much appreciated Smile
Quote




Users browsing this thread: 1 Guest(s)